# SDR UPS00534223

- Difficulty date: October 21, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, AIRCRAFT ROLLS TO RIGHT ON FLAP EXTENSION.  ACCOMPLISHED FIM 27-51-00 FIG 120 AND FOUND RUDDER OUT OF RIG.  RIGGED PER MM 27-21-00.  ADJUSTMENTS L&M P 525.  OPS CHECK OK AND NO OTHER  PROBLEMS NOTED.
